Heuristics on a common generalization of TSP and LOP

Blázsik Zoltán and Bartók Tamás and Imreh Balázs and Imreh Csanád and Kovács Zoltán: Heuristics on a common generalization of TSP and LOP.
PURE MATHEMATICS AND APPLICATIONS, 17 (3-4). pp. 229-239. ISSN 1218-4586 (2006)

[thumbnail of Blazsiketal.pdf]
Preview
Text
Blazsiketal.pdf - Published Version

Download (300kB) | Preview
Item Type: Journal Article
Journal or Publication Title: PURE MATHEMATICS AND APPLICATIONS
Date: 2006
Volume: 17
Number: 3-4
Page Range: pp. 229-239
ISSN: 1218-4586
Publisher: Aula - BCE
Faculty/Unit: Faculty of Science and Mathematics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 1716852
Date Deposited: 2015. Oct. 28. 19:09
Last Modified: 2022. Sep. 16. 15:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5752

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year